BULLETIN OF THE TRANSILVANIA UNIVERSITY OF BRASOV  VOL. 8 (57) No.1 - 2015

SERIES III  -   MATHEMATICS INFORMATICS PHYSICS, ISSN 2065-2151 (Print), ISSN 2065-216X (CD-ROM)

MATHEMATICS

Bozhkov, S., Kolikov, K. and Zlatanov, B.: Estimates of the correction coefcient in Coulomb's Law for electrostatic

       interaction between two charged conducting spheres .....................................................................................................................

1

Cakmak, A., Kiziltug, S., Tarakci,  O. and Yurttancikmaz, S.: On the semi-real quaternionic Bertrand curves of

      AW(k)-type in E13........................................................................................................................................................................................

15

Darvas, G.: Quaternion/vector dual space algebras applied to the Dirac equation and its extensions...........................................

27

Manea, A.: First order jets of bundles over a manifold endowed with a subfoliation...........................................................................

43

Oana, A.: Gauss-Weingarten and Frenet equations in the theory of the homogeneous lift to the 2-osculator

      bundle of a Finsler metric..........................................................................................................................................................................

57

Talpau Dimitriu, M.: On a weighted K-functional.........................................................................................................................................

79

Tatomir, E.: Homogeneous stellar model having the chemical composition X = 0.725 and Z = 0.018...........................................

89

Tudor, C. A. and Tudor C.: Parameter estimation in the ARCH model with weighted liquidity..........................................................

99

Wolf, E.: Essential commutativity of composition and di erentiation operator.......................................................................................

109

BULLETIN OF THE TRANSILVANIA UNIVERSITY OF BRASOV  VOL. 8 (57) No. 2 - 2015

SERIES III  -   MATHEMATICS INFORMATICS PHYSICS, ISSN 2065-2151 (Print), ISSN 2065-216X (CD-ROM)

MATHEMATICS

Akta, I. and Orhan, H.: Distortion bounds for a new subclass of analytic functions and their partial sums.................................... 1
Aldea, C. L. and Pescar, V.: Suffcient conditions for univalence of a new integral operator................................................................ 13

Banaru, M. and Banaru, G.: A note on almost contact metric hypersurfaces of nearly Khlerian 6-sphere..................................

21

Belaïdi, B. and Zemirni, M. A.: Nonexistence of subnormal solutions for a class of higher order complex di

      erential equations.........................................................................................................................................................................................

29

Dalah, M., Derbazi, A. and Megrous, A.: Existence and uniqueness of the weak solution of electro-viscoelastic

      contact problem...........................................................................................................................................................................................

51
De, U. C. and Mandal, K.: On a type of P-Sasakian manifolds.................................................................................................................. 65
Manea, A. and Minculete, N.: Types of integer harmonic numbers.......................................................................................................... 79
Pascu, M. N., Pascu, N. R. and Stoian, N.: Brownian probabilities under symmetric rearrangement.............................................. 89

Pltnea, R. and Smuc, M.: General estimates of the weighted approximation on interval [0;1) using

      moduli of continuity.....................................................................................................................................................................................

93

Popovici, E.: On the holomorphic curvature of complex Finsler hypersurfaces.....................................................................................

109